Will I get pimples after taking contraceptives?
I had my periods on 20th of july and today after 12 hrs of intercourse I popped in idoz-72.
I want to know about the side effects I will have on my body and on my periods of this pill. (this is 1st time I took a pill). I have heard that after taking pills, girls gets lot of pimple issues. Will I also be getting that?
Can I be sure that I wont get pregnant?
Please write all the helpful details which I should know.
Anonymous, 352 days ago
You can prevent an unplanned pregnancy up to 72 hours after unprotected sex. For pregnancy to occur, the fertilized egg has to attach itself to the womb which can take 2 to 4 days. To avoid the risk of pregnancy you need to use the pill within this time frame and not later than 72 hours. The sooner the pill is taken, the more effective it is. The emergency contraceptive pills claim to have an efficacy of 95% if taken within 24 hours of unprotected sex, 85% efficacy between 24-48 hours and 58% if taken between 48-72 hours. These pills contain a high dosage of hormones that prevent pregnancy. Hence a woman’s menstrual cycle is disturbed with regular intake of these hormones. Nausea, vomiting, a feeling of heaviness and headache are some common side effects of the pill. If you vomit within 2-3 hours after taking the pill, it is advisable to take another one. The pills should be used only in a rarity and should never be used on a regular basis. If there are pimples, it will be due to the hormonal changes in your cycle and system.
Read these for more info - Morning after pills - are they safe?
If you have answers to this question or have had similar experiences and want to share what you did to solve the problem, please post it below. Earn some good karma!